# SDR REXA2020012830130

- Difficulty date: January 13, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 15,000 hours, 10,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 677-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON FLOOR SEAT RAILS IN SECTIONS [ FS= 677 TO FS= 847+16, 9LBL/RBL ] AND [ FS= 847+16 TO 977, 9LBL/RBL ] AT PAX CABIN. (CPAX) (TCI: 53-20-233)                                       
"
"CORROSION LEVEL 2. FLOOR SEAT RAILS IN SECTIONS [ FS= 677 TO FS= 847+16, 9LBL/RBL] [ FS= 847+16 TO 977, 9LBL/RBL ] AT PAX CABIN. WERE REPLACED PER CRJ900 AMM 53-00-49-400-801-A12                                
"
